# SDR ASAA0954970

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 8,141 hours, 2,381 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 10728
- Condition: Faulted
- Location: Cabin Temp
- Part time: 3,266 hours, 1,083 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT CAME ON, ON RECALL.  THE LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  CONFIRMED FAULT ON RECALL ZONE TEMP LIGHT CAME ON AND EXTINGUISHED ON MASTER CAUTION RESET.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE ON BOTH CONTROLLERS PER FIM 21 62 TASK 801.  FOUND FLT DECK/ TRIM VALVE FAULT ON NR 2 CONTROLLER.  PERFORMED CONTROL CABIN TRIM AIR VALVE FIM 21 62 TASK 832 AND THEN REMOVED AND REPLACED V143 FLIGHT COMPARTMENT TRIM AIR MODULATING VALVE PER M/M 21 61 21.  OPS CHECK GOOD.  NOTE:  POWER OFF REMOVAL, NO CB'S CYCLED.  INSPECTED CONNECTOR ON V143, NO DEFECTS NOTED.
